# SDR 96ZZZX4289

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3700G
- Make and model: Cessna 310R
- Aircraft serial: 310R0899
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg Downlock
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DSM - NO RT GEAR DOWN AND LOCK INDICATION.  FOUND BROKEN GROUND WIRE.  REPAIRED WIRE, OPS CHECKED GOOD.
